How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Michael Salkin Your Own Question
Dr. Michael Salkin
Dr. Michael Salkin, Veterinarian
Category: Vet
Satisfied Customers: 34935
Experience:  University of California at Davis graduate veterinarian with 45 years of experience.
55012488
Type Your Vet Question Here...
Dr. Michael Salkin is online now

I recently gave my puppy a de worming tablet and since then

Customer Question

Hi i recently gave my puppy a de worming tablet and since then he has had diarrhoea and tiny white specs, hardly noticable do not look like the pictures ive seen of tapeworm etc passing, should i be worried?
Submitted: 3 months ago.
Category: Vet
Expert:  Dr. Michael Salkin replied 3 months ago.

You're speaking with Dr. Michael Salkin. Welcome to JustAnswer. I'm currently typing up my reply. Please be patient. This may take a few minutes.

Expert:  Dr. Michael Salkin replied 3 months ago.

I'm sorry that your question wasn't answered in a timely manner. Those tiny white specs usually indicate nondigestible fiber. There aren't any intestinal parasites that look like that. What was the active ingredient(s) in that tablet, please. Wormers are usually well-tolerated although dogs with heavy worm loads might be diarrheic as so many worms are killed and inflame the intestinal lining.